Mathematical problems in the theory of a one-dimensional
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1106-1110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a21,
author = {\'E. B. Bykhovskii},
title = {Mathematical problems in the theory of a one-dimensional},
journal = {Doklady Akademii Nauk},
pages = {1106--1110},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a21/}
}
É. B. Bykhovskii. Mathematical problems in the theory of a one-dimensional. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1106-1110. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a21/